| Catalog Number |
302995 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd syringe 10ml ll s/c 200 contained foreign matter.Verbatim: complaint via email.Opened up a bd 10 ml luer-lok syringe in the sterile compounding space and inside the sealed package appeared to be mold or lint inside.